# SDR IPXA2023031591852

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N374UP
- Make and model: Boeing 767-34AF
- Aircraft time: 4,834 hours, 1,932 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DR SAFETY HANDLE BY MN CABIN DR LOOSE WHILE HOLDING TO OPEN MAIN CARGO DOOR. INSPCTED & FND DR SAFTY HNDLE MOUNT BOLTS PULLED THRU UPPER & LWER RETANING WASHERS. R&R DMG'D WASHERS W/ ALTRNATE PN WASHERS PER E.O. B676-2510-86250-A. REINSTLLED HNDLE PER SRM CH. 51 STNDRD PRACT. A/C OK TO CONT. PERM RPR DUE IN 10 DAY.REPLACED DOOR HANDLE HARDWARE IAW AMM 20-51-01.
